Simple jQuery Dropdowns

Browsing by Author Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)
1-Jan-2018Association between HLA-B Alleles and Carbamazepine-Induced Maculopapular Exanthema and Severe Cutaneous Reactions in Thai PatientsChonlaphat Sukasem; Chonlawat Chaichan; Thapanat Nakkrut; Patompong Satapornpong; Kanoot Jaruthamsophon; Thawinee Jantararoungtong; Napatrupron Koomdee; Suthida Sririttha; Sadeep Medhasi; Sarawut Oo-Puthinan; Ticha Rerkpattanapipat; Jettanong Klaewsongkram; Pawinee Rerknimitr; Papapit Tuchinda; Leena Chularojanamontri; Napatra Tovanabutra; Apichaya Puangpetch; Wichai Aekplakorn; Chulalongkorn University; Faculty of Medicine, Prince of Songkia University; Naresuan University; Mae Fah Luang University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Mahidol University; Faculty of Medicine, Siriraj Hospital, Mahidol University; Prasat Neurological Institute; Chiang Mai University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group
1-Jan-2017Dapsone-induced severe cutaneous adverse drug reactions are strongly linked with HLA-B ∗ 13:01 allele in the Thai populationTherdpong Tempark; Patompong Satapornpong; Pawinee Rerknimitr; Nontaya Nakkam; Niwat Saksit; Penpun Wattanakrai; Thawinee Jantararoungtong; Napatrupron Koomdee; Ajanee Mahakkanukrauh; Wichittra Tassaneeyakul; Sumitra Suttisai; Jirawat Pratoomwun; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Chonlaphat Sukasem; Chulalongkorn University; Mahidol University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group; Khon Kaen University; University of Phayao; Phrae Hospital
18-Jul-2016HLA-B*58:01 for allopurinol-induced cutaneous adverse drug reactions: Implication for clinical interpretation in ThailandChonlaphat Sukasem; Thawinee Jantararoungtong; Parnrat Kuntawong; Apichaya Puangpetch; Napatrupron Koomdee; Patompong Satapornpong; Patcharin Supapsophon; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Mahidol University; Faculty of Medicine, Ramathibodi Hospital, Mahidol University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group; Chulalongkorn University